MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U4150520RX
Medical Device Problem Codes Material Rupture (1546); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review will be performed.The device has been returned for evaluation; the evaluation identified material deformation and material rupture.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u4150520rx pta balloon dilatation catheter allegedly experienced material rupture and material deformation.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The patient¿s age, weight, and gender were not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the reported malfunction was reassessed and determined to be no longer reportable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ULTRAVERSE RX PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9592373
Report Number2020394-2020-00325
Device Sequence Number18969436
Product Code LIT
UDI-Device Identifier00801741057977
UDI-Public(01)00801741057977
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU4150520RX
Device Catalogue NumberU4150520RX
Device Lot NumberCMDN0205
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date04/02/2020
Patient Sequence Number1